≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Masturbation and Mentally Dead

Whenever I sit down to study my mind keep of wandering and I just cant focus.

I can focus for only 10-15 mins and then its all over.My brain says that it cant take it any more and i feel frustrated. I have been like this since my childhood.

The only thing I desire is Concentration.In 2010 I started taking Himalaya Mentat (2 tab thrice a day) and also started listeing to 'Concentration hypnosis'.

After 20 or 30 days my Concentration level was incredible and I could concentration for like 2 hours and it was the best moment of my life!! I felt as like Einstein!

But then due to some family problem I had leave my studies
studies for about 1.5 years and while I had nothing to do at home my masturbation addiction took over me.

It got so worse that I would masturbate 3-4 times every 2-3 days and due to this my energy level went down and I slept for like 14 hour cause I always felt tired and I felt s if my mind got week!!

I then joined a website to overcome masturbation habit
Its been very very hard but now I masturbate once every 12-15 day and sometimes 20 days. I am trying my best to go for a month.

After I decrease my masturbation frequency I noticed that I became more social and my energy level somewhat improved.
But I still cannot concentrate on studies and get frustrated Idk why?

I know studying is important. Its like I want to study but I cant.

Therefore one homeopath gave me this medicine.

5 Phos 6x

Sine yesterday I have taking this medicine for 4 tab twice a day.

Also I have Sinus Blockage in Right Nostril and I am taking Sinus B 22 drops and Immunoforce.

SO please tell me will this medicine 5 Phos 6x work and how long will it take.

My masturbation addiction is for 12 years..

Please Help me!!!
I always feel mentally turned off Any advice

Whenever I wakeup in morning I dont feel fresh but I feel mentally dead.

Also 3 days ago I took
Staphisigria 1M

As soon I took the medicine I was feeling dizzy and not good
Kind sick and had pain in abdomen.

But next day I did feel good. But after That I was feeling bad again.

So I after 2 days I took it again and now again I am feeling kinda sick. I guess IM is too much..

Help Me!!!
[message edited by zainuu163 on Sat, 23 Nov 2013 18:29:32 GMT]
 
  zainuu163 on 2013-11-23
This is just a forum. Assume posts are not from medical professionals.
Hi-
see this other thread. Stop taking Staphysagria and do the Bach
Flower treatment to quit habits only along with the food
and exercise suggestions. Bach flowers are very gentle. http://www.abchomeopathy.com/forum2.php/398022

On your concentration-you have had this since childhood.
You just started the cell salts, so report back on this thread
what is going on from the cell salts 5 days from now.

If the cell salts are not doing much you will have to fill out the form
http://www.abchomeopathy.com/forum2.php/188925
and I can help you. ( you can only follow one advice/prescription at a time)
some people sometimes combine things people tell them and take
all of them, and that won't work, fyi.


Regards,

Simone717
[message edited by simone717 on Sat, 23 Nov 2013 23:03:22 GMT]
 
simone717 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.